Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Semigroup theory

Controllability of Nonlinear Boundary Value Control Systems in Banach Spaces Using Schauder Fixed Point Theorem

Naseif J. Al-Jawari; Imad N. Ahmed

Engineering and Technology Journal, 2015, Volume 33, Issue 4, Pages 640-653

In this paper, sufficient conditions for controllability of nonlinear boundary value control system in Banach spaces are established. The results are obtained by using semigroup theory “compact semigroup”and some techniques of nonlinear functional analysis, such as, Schauderfixed point theorem. Moreover, example is provided to illustrate the theory.